# SDR ASAA2023083145181

- Difficulty date: August 31, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 6,087 hours, 1,746 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 2085M31G03
- Condition: Dirty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE TREND DATA SHOWS EXCESS COKING OF THE FUEL NOZZLE MAIN ORIFICES. (#PRI3/ETOPS) (FULL SET FUEL NOZZLE REPLACEMENT)NO EXTENSION ALLOWED (225 CYCLES OR 45 DAYS, WHICHEVER OCCURS FIRST).CNR 20230831043. GROUNDED - YES. (RESOLVED ON W/O: 1963294 TASKCARD: N/R-00001 ) REPLACED ALL FUEL NOZZLES PER T/C 73-ASA-02.
